... teaspoon twice a day. He had a seizure believed to be from exhaustion. He has insomnia. He cannot speak so I can only guess if he is having negative side effects. One good thing is he has had many bowel movements since he has been taking it. Do not know if that is from the levetiracetam. I just would like to know the common side effects that you have and not just what I am reading they could be
I am an adult but can definitely relate to your concerns. I'm so sorry that your son may not recognize the onset of symptoms or possibly relay them to you. I also have an extremely healthy bathroom habits too, lol. I have been recently diagnosed with epilepsy & must take Levetiracetam as well. My dosage is 500mg 2x daily & has helped greatly with my seizures. I had side effects that have mostly subsided over the first few months :-) At first I was sleeping all the time but now I have insomnia too. I can feel my seizures come on now when I am awake so I take a dose a Levetiracetam and the seizures miraculous goes away before having another grandmal. I hope that your son has had an EEG, they are very simple today (no overnight stay in a hospital for mine). Please continue the medicine, it is the only one that you do not have to monitor his liver which was very important to me for obvious reasons. If you ever need anything, please contact me at anytime. You & your son will be in my thoughts. Very best wishes!!
- Levetiracetam Information for Consumers
- Levetiracetam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levetiracetam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Zyrtec cause a seizure? My 12yo had been taking Zyrtec for 2 weeks. He then had a major seizure?
Posted 21 Nov 2009 • 2 answers
Posted 19 Apr 2012 • 1 answer
Posted 24 Jan 2014 • 1 answer
Posted 7 Feb 2014 • 1 answer
Posted 15 Mar 2016 • 0 answers